# SDR 2000ZZZX674

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 291.5
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER L/E OTBD EDGE XFS 291.500 FWD VERTICAL PLATE CRACKED APPROXIMATELY 3 INCHES.  REMOVED OUTBOARD END WEB.  FABRICATED NEW SECTION AND SPLICE PLATE AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 8-20-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
